Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2014, 8:10 AM CDT for Blanco County, Hays County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2014, 8:10 AM CDT (13:10 UTC)
- Expired
- Apr 14, 2014, 9:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 8:26 AM CDT | HAIL 1.5 | 7 E Blanco, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 1.2 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
944 WUUS54 KEWX 141310 SVREWX TXC031-209-141400- /O.NEW.KEWX.SV.W.0026.140414T1310Z-140414T1400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 810 AM CDT MON APR 14 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BLANCO COUNTY... NORTHERN HAYS COUNTY... * UNTIL 900 AM CDT. * AT 807 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLANCO... AND MOVING EAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE PAYTON...HENLY...PEDERNALES FALLS STATE PARK...DRIPPING SPRINGS AND DRIFTWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3037 9821 3010 9783 3002 9846 3020 9849 TIME...MOT...LOC 1311Z 254DEG 30KT 3014 9835 $$
3 follow-up statements
709 WWUS54 KEWX 141331 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 831 AM CDT MON APR 14 2014 TXC031-209-141400- /O.CON.KEWX.SV.W.0026.000000T0000Z-140414T1400Z/ HAYS TX-BLANCO TX- 831 AM CDT MON APR 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR CENTRAL BLANCO AND NORTHERN HAYS COUNTIES... AT 826 AM CDT...THE PUBLIC REPORTED PING PONG BALL SIZE HAIL 7 MILES EAST OF BLANCO. AT 827 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PAYTON...OR 10 MILES EAST OF BLANCO...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENLY...MOUNT GAINOR...DRIPPING SPRINGS...DRIFTWOOD...HAYS AND U.S. HIGHWAY 290. LAT...LON 3003 9841 3023 9844 3037 9821 3010 9783 TIME...MOT...LOC 1327Z 254DEG 30KT 3016 9822 $$
692 WWUS54 KEWX 141342 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 842 AM CDT MON APR 14 2014 TXC031-141350- /O.CAN.KEWX.SV.W.0026.000000T0000Z-140414T1400Z/ BLANCO TX- 842 AM CDT MON APR 14 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLANCO COUNTY IS CANCELLED... LAT...LON 3005 9828 3034 9817 3011 9785 TIME...MOT...LOC 1340Z 254DEG 30KT 3014 9817 $$ TXC209-141400- /O.CON.KEWX.SV.W.0026.000000T0000Z-140414T1400Z/ HAYS TX- 842 AM CDT MON APR 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR NORTHERN HAYS COUNTY... AT 837 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT GAINOR...OR 7 MILES SOUTHWEST OF DRIPPING SPRINGS...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT GAINOR...DRIPPING SPRINGS AND DRIFTWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3005 9828 3034 9817 3011 9785 TIME...MOT...LOC 1340Z 254DEG 30KT 3014 9817 $$
817 WWUS54 KEWX 141400 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 900 AM CDT MON APR 14 2014 TXC209-141408- /O.EXP.KEWX.SV.W.0026.000000T0000Z-140414T1400Z/ HAYS TX- 900 AM CDT MON APR 14 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HAYS COUNTY WILL EXPIRE AT 900 AM CDT... AT 857 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3005 9828 3034 9817 3011 9785 TIME...MOT...LOC 1358Z 251DEG 26KT 3019 9808 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:02 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 14, 6:02 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT MON APR 14 2014
.AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES BETWEEN
11-13Z...WITH KAUS BEING THE FIRST. SHRA/TSRA IS OCCURRING ALONG
AND JUST BEHIND THE FRONT AND WILL AFFECT THE I-35 CORRIDOR SITES
FOR IN THE 11-14Z TIME FRAME. MVFR CIGS OCCURRING AT ALL SITES
EXCEPT KDRT. CIGS MAY BRIEFLY DROP TO IFR WITH FROPA AND SHRA...
AND THEN RETURN TO MVFR TIL 18Z WHEN CIGS WILL LIFT TO VFR LEVELS.
WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KTS BEHIND
THE FRONT. NORTH WINDS WILL DIMINISH BACK 6-10 KTS OVERNIGHT WITH
VFR CONDITIONS AND SKC INTO TUESDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 411 AM CDT MON APR 14 2014/
SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG COLD FRONT ALONG A WACO TO LAMPASAS TO OZONA TO FORT
STOCKTON LINE WILL SURGE SOUTH INTO THE NORTHERN HILL COUNTRY IN
THE NEXT HALF HOUR AND ACROSS REMAINDER OF SOUTH CENTRAL TEXAS BY
MID MORNING. A BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. SOME ELEVATED SHOWERS CAN BE EXPECTED BEHIND THE FRONT
AHEAD OF AN UPPER LEVEL TROUGH MOVING OUT OF THE CENTRAL ROCKIES
AND ACROSS THE PLAINS. THE UPPER LEVEL TROUGH EXITS TO THE EAST
BY EVENING WITH SHOWERS ENDING. A TIGHT SURFACE PRESSURE GRADIENT
WILL MAKE FOR NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH. SKIES WILL CLEAR THIS EVENING AND WINDS WILL DECREASE AS
WINDS DECOUPLE AND A CANADIAN SURFACE HIGH SETTLES OVER SOUTH
CENTRAL TEXAS LEADING TO A VERY UNSEASONABLY COLD NIGHT ACROSS
SOUTH CENTRAL TEXAS. SOME SPOTS IN THE HILL COUNTRY WILL SEE LOWS
AROUND OR A DEGREE OR TWO BELOW FREEZING TUESDAY MORNING. SKIES
WILL BE GOOD FOR VIEWING THE LUNAR ECLIPSE DURING THE EARLY
OVERNIGHT HOURS. WITH THE SURFACE HIGH OVER OUR AREA ON TUESDAY...
TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
ANOTHER VERY UNSEASONABLY COLD NIGHT IS EXPECTED TUESDAY NIGHT DUE
TO GOOD RADIATIONAL COOLING. HOWEVER...THE SURFACE HIGH WILL SHIFT
EAST ALLOWING A SOUTHERLY FLOW TO DEVELOP. SOME SPOTS MAY STILL
BRIEFLY TOUCH FREEZING WEDNESDAY MORNING. A WARMING AND MOISTENING
TREND BEGINS WEDNESDAY AND CONTINUES INTO THIS WEEKEND. AN UPPER
LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS MAY FORCE A WEAK
COLD FRONT INTO OUR AREA ON FRIDAY THAT WILL BRIEFLY STALL THE
WARMING TREND. WEAK ISENTROPIC LIFT MAY GENERATE ISOLATED SHOWERS
IN THE EAST THURSDAY THROUGH FRIDAY. WEAK UPPER LEVEL DISTURBANCES
MAY GENERATE ISOLATED SHOWERS NEXT WEEKEND. HOWEVER...THE ECMWF IS
DRIER.
FIRE WEATHER...
SOME RAIN AND COOLER TEMPERATURES CAUSING HIGHER HUMIDITIES MAY
KEEP FIRE WEATHER ISSUES MINIMAL TODAY. HOWEVER...THE STRONG WINDS
MAY CAUSE SOME PROBLEMS. ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED TUESDAY AS HUMIDITIES FALL INTO THE TEENS MOST AREAS
WHILE WINDS FALL TO LESS THAN 10 MPH. ELEVATED TO NEAR CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED OVER FAR WESTERN AREAS AS
SOUTHERLY WINDS INCREASE TO 15 TO 25 MPH PRIOR TO SIGNIFICANT
MOISTURE RETURN.
CLIMATE...
HERE ARE THE RECORD LOWS FOR 15TH AND 16TH. FORECAST LOWS WILL
APPROACH THEM. AUSTIN BERGSTROM WILL LIKELY BREAK THEIR RECORD
FOR THE 16TH.
15TH 16TH
AUSTIN BERGSTROM...34 IN 2008...37 IN 2007
AUSTIN CAMP MABRY..37 IN 1928...36 IN 1926
DEL RIO............37 IN 1928...41 IN 1945
SAN ANTONIO INT'L..38 IN 1983...35 IN 1961
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 58 39 66 42 72 / 50 0 0 0 -
AUSTIN BERGSTROM INTL AIRPORT 59 35 66 32 72 / 50 0 0 0 -
NEW BRAUNFELS MUNI AIRPORT 64 36 67 38 73 / 50 0 0 0 -
BURNET MUNI AIRPORT 57 34 62 39 70 / 20 0 0 0 -
DEL RIO INTL AIRPORT 69 40 72 44 77 / - 0 0 0 -
GEORGETOWN MUNI AIRPORT 58 36 64 40 70 / 40 0 0 0 -
HONDO MUNI AIRPORT 72 37 70 38 74 / 30 0 0 0 -
SAN MARCOS MUNI AIRPORT 62 36 67 38 72 / 50 0 0 0 -
LA GRANGE - FAYETTE REGIONAL 69 37 64 38 71 / 60 0 0 0 -
SAN ANTONIO INTL AIRPORT 68 40 67 41 73 / 50 0 0 0 -
STINSON MUNI AIRPORT 70 41 69 40 73 / 50 0 0 0 -
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.
&&
MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...04Hazardous weather outlook, Apr 14, 5:10 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 510 AM CDT MON APR 14 2014 TXZ171>173-183>194-202>209-217>225-228-151015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 510 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES SOUTH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. WINDS WILL SHIFT AROUND TO THE NORTH BEHIND THE FRONT WITH STRONG WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH 7 PM. DRY AND WINDY CONDITIONS BEHIND THE FRONT WILL RESULT IN ELEVATED FIRE CONDITIONS FOR AREAS WEST OF U.S. HIGHWAY 83 THIS AFTERNOON. FOR TONIGHT...A COLDER AIR MASS WILL MOVE INTO THE AREA BEHIND THE FRONT WITH WELL BELOW NORMAL TEMPERATURES EXPECTED TONIGHT. PORTIONS OF THE HILL COUNTRY AND NORTHERN INTERSTATE 35 CORRIDOR MAY SEE OVERNIGHT TEMPERATURES DROP TO NEAR FREEZING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ELEVATED FIRE CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. BELOW NORMAL OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TUESDAY NIGHT WITH PORTIONS OF THE HILL COUNTRY NEARING THE FREEZING MARK. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW HUMIDITIES AND INCREASING SOUTH WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 14, 5:27 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT MON APR 14 2014 TXZ171>173-183>194-202>209-217>225-228-141700- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 527 AM CDT MON APR 14 2014 ...UNSEASONABLY COLD TONIGHT AND TUESDAY NIGHT ACROSS SOUTH CENTRAL TEXAS WITH BRIEF FREEZES POSSIBLE MAINLY HILL COUNTRY... A COLD AIRMASS WITH ORIGINS IN THE YUKON TERRITORY OF NORTHWESTERN CANADA WILL SURGE ACROSS SOUTH CENTRAL TEXAS TODAY IN THE WAKE OF A COLD FRONT. DECREASING WINDS AND CLEARING SKIES WILL ALLOW FOR AN UNSEASONABLY COLD NIGHT TONIGHT. LOW TEMPERATURES WILL BE IN THE 30S TO NEAR 40. SOME SPOTS IN THE HILL COUNTRY WILL SEE LOWS AROUND OR A DEGREE OR TWO BELOW FREEZING TUESDAY MORNING. THE FREEZING TEMPERATURES WILL BE SHORT-LIVE AND RISE RAPIDLY AFTER SUNRISE TUESDAY. ANOTHER ROUND OF UNSEASONABLY COLD TEMPERATURES IS EXPECTED TUESDAY NIGHT WITH LOWS IN THE 30S TO MID 40S. A FEW SPOTS MAY BRIEFLY DIP TO NEAR FREEZING AROUND SUNRISE WEDNESDAY. SOUTHERLY WINDS WILL RETURN LEADING TO A WARMING TREND WEDNESDAY INTO THIS WEEKEND.
Special weather statement, Apr 14, 7:57 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 AM CDT MON APR 14 2014
TXZ188-190-191-141345-
BLANCO-GILLESPIE-HAYS-
757 AM CDT MON APR 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLANCO...NORTHWESTERN
HAYS AND EXTREME SOUTHEASTERN GILLESPIE COUNTIES UNTIL 845 AM CDT...
AT 748 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FLUGRATH...OR 6 MILES WEST OF BLANCO...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PAYTON...
JOHNSON CITY...
HENLY...
PEDERNALES FALLS STATE PARK...
MOUNT GAINOR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3043 9813 3041 9813 3035 9817 3032 9812
3008 9807 3000 9846 3018 9861
TIME...MOT...LOC 1257Z 238DEG 27KT 3015 9846The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:16 PM CDT | Special Weather Statement | EWX | Williamson | 59 min |
| Apr 13, 9:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 46 min |
| Apr 14, 7:57 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Apr 14, 8:37 AM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 14, 8:41 AM CDT | Special Weather Statement | EWX | Uvalde | 64 min |
| Apr 14, 8:57 AM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 14, 9:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 48 min |
| Apr 14, 9:18 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Apr 14, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Kendall | 46 min |
| Apr 14, 9:39 AM CDT | Special Weather Statement | EWX | Williamson | 36 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | EWX | Bexar | 38 min |
| Apr 14, 10:05 AM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 14, 10:09 AM CDT | Special Weather Statement | EWX | Medina | 36 min |
| Apr 14, 10:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| Apr 14, 10:17 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 43 min |
| Apr 14, 10:35 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 40 min |
| Apr 14, 10:47 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 58 min |
| Apr 14, 11:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 41 min |
| Apr 14, 11:24 AM CDT | Special Weather Statement | EWX | Medina | 51 min |
| Apr 14, 11:33 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 42 min |
| Apr 14, 11:37 AM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| Apr 14, 11:46 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 44 min |
| Apr 14, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 45 min |
| Apr 14, 12:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 50 min |
| Apr 14, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 49 min |
| Apr 14, 1:46 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 14, 2:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales | 42 min |
| Apr 14, 2:45 PM CDT | Special Weather Statement | EWX | Lavaca | 45 min |
| Apr 14, 3:15 PM CDT | Special Weather Statement | EWX | Lavaca | 30 min |
| Apr 14, 3:59 PM CDT | Freeze Warning | EWX | Burnet, Edwards, Gillespie, Kerr, Llano, Real | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.